# SDR UPS08851934

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT OPEN.  REPLACED LOWER HINGED SEAL PUSH/PULL CONTROL CABLE AND ADJUSTED PER MM 52-11-01-5. PRESSURIZED A/C. NO LEAKS NOTED ON FWD ENTRY DOOR AND LOWER SEAL.
